# SDR DL72S951003

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NR 5 L/E SLAT, N/R CARD WAS WRITTEN TO COMPLY WITH EO NR 4-55122-3AD.  THIS EO WAS COMPLIED WITH AND N/R CARD SIGNED OFF.
